Eliquis And Weight Loss

5 Replies Updated



Conversation Starter

worrywart Says:
via mobile

Hi, I just started taking Eliquis a few days ago for a DVT and I am wondering can you lose weight while using this medication? I've read that people have gained weight but what about losing weight?



Showing Replies 1 - 5 of 5 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Yes, it is possible and has been reported as happening to some people that take it, but it is a very rare occurrence.

The FDA lists the typical side effects as possibly including nausea, dizziness, headache, increased risk of bleeding and easy bruising.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?     1     0  
2
Theresa Says:

I have gained weight. I have been taking for one month. I just don’t know about this. I am a incomplete paraplegic and I only gain 10 lbs in 9 years and I have gained over that in month...

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Theresa Says:

No definitely not. I have gained almost twenty pounds. I am going to Dr Friday and see what else I can do.

REPLYSHAREREPORT
Was this helpful?     0     0  
4
Lexie Says:
via mobile

Hi I actually gained weight after starting Eliquis and it was quickly. My eating habits didn't change but the weight just came on. I had been sick from 2 years before taking it and never gained a pound. Same medication then I was put on Eliquis

REPLYSHAREREPORT
Was this helpful?     0     0  
5
Lexie Says:

Hello Worry Wort

I have been on this for almost 2 1/2 years and gained over 3 pounds. I was 118 pounds before I started taking it. I have not changed my diet. My Doctor said this is not a side effect weight gain, but I have had over 100 replies of people who have had the same problem with weight gain, tiredness and joint pain, but never weight loss. Don't mean to scare you but these are some of the symptoms, but if the Doctor says we have to be on this type of thinner we have to. I need to be on for DVT and blood clots. I am sure on this forum people will let you know if they lost weight, but I didn't. Hope your Doctor informed you about possible side effects. Sometimes they just let you read the information from the pharmacy and it scares you, but these are the side effects that most people have had that I know of. Good luck.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Eliquis and Weight: I Need The Truth
Today I am speaking with my hemotologist about switching from Xarelto to Eliquis. Xarelto has caused me, a runner with a... 85 replies
Eliquis causing weight gain and tiredness?
Hi, my name is Laura and I just started taking eliquis about 2 1/2 months ago and I have gained 21 pounds which is highl... 50 replies
weight loss and toplep
will i lose weight on toplep ## Hi, Razia! How are you? It is possible that you could lose weight while taking it. Tople... 3 replies
z70 and weightloss
does it help with weight loss even if u are not a diabetic> ## Hello, Dee! How are you? This tablet contains 500mgs ... 1 reply
Weight Loss Pills Purple And White
I have these diet pills there purple and white kinda oval shape. I forget there name and I wat to order more. I know the... 2 replies
nuzak and weight loss
Hi, Ive been on Nuzak for about a month now and i've noticed that i've lost 3kgs. Is this normal or should i be ... 2 replies
Weight gain and hair loss
2 months ago my doctor prescribed Pradaxa because I have Dvt. I have other health issues therefore I take quite a few me... 1 reply
Obeclox and weight loss
I've just been on prednisone treatment and I can't seem to shed the pounds I gained due to taking the steroids f... 24 replies
Eflaten and weight loss
Hi, I recently found out I'm HIV positive, so the doc put me on Eflaten. I'd just like too know if I will experi... 4 replies
pristiq and weight loss
I have recently started taking pristiq (one week ago) 50 mgs a day and am very concerned that I may gain weight through ... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 19 September 2019.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA